# SDR SWAA002425

- Difficulty date: November 22, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,567 hours, 65,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2D CHECK, FOUND FLOORBEAMS CORRODED AT BS 986.5, LBL 5, RBL 43 & BS 312, LBL 10 TO RBL 8. REPAIRED FLOORBEAMS PER T1-453-03 & SRM.
